# SDR AUS20021076

- Difficulty date: September 11, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 410100639
- Condition: Damaged
- Location: Turbine Engine C
- Component: Turbine Engine C, Garrtt, 410102080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE COMPRESSOR AXIAL ROTOR DAMAGED BEYOND LIMITS. SUSPECTCAUSED BY FOD.
